MathSciNet Relay Station
MathSciNet bibliographic data
MR142565 15.60
Fiedler, Miroslav; Pták, Vlastimil On matrices with non-positive off-diagonal elements and positive principal minors. Czechoslovak Math. J. 12 (87) 1962 382–400.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement